Am I pregnant? Help


Hello I don’t usually go on forums but I’m really confused about this one 

I stopped taking the combined pill last month I had my period last month but I stop taking the pill on my 7 days brake then I had my period everything fine ! 

Now I am a over a week late 

I been feeling really tired lately but it might be cos of work my breast got bigger , I lost my appetite on food I hardly eat since last week. I have been constipated a lot and few times I had diarrhoea. There been days where I wee alot then there’s times It’s fine .. I felt sick once but I don’t think it’s a big of a deal I’ve done a pregnancy test clear blue a day apart came back negative.. I’m going to see my doctors in a few days but I been desperate to find out what’s going on ? .. forgot to add I been getting really bad headaches for a week now too and also I been feel emotional a lot

Posts

  • After coming off the pill you will find your periods will be all over the place for a couple of months. They should settle down after 3 months.

  • Sounds like your body is just playing tricks on you. The only reason you'd be constipated while pregnant is because of the prenatal vitamins, and not being pregnant. Your boobs can be bigger because your period is coming or pregnancy. Headaches, feeling emotional and feeling sick can, again, be due to your AF coming or pregnancy. So it's just a waiting game. Unfortunately there aren't any fool proof signs of pregnancy unless you test positive. Good luck!
Sign In or Register to comment.

Featured Discussions